Facebook Pixel
EmpowHER Guest

recently i went the doctor 'cause i had broke out with some kind of rash and hives,from my head to the ankles he gave me some Prednisone 20mg and somePermethrin cream

By Anonymous March 22, 2011 - 9:59am
Rate This

the doctor said it could be scabies or bed bugs.....that was on the 17th of Marcha nd it's gotton worst the ichting is driving me CRAZY!!!!! HELP !

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post. You need to call your doctor back immediately or get to a dermatologist. Whatever is wrong with you is not being treated by the medications you are on so you may not have what they think you have.

Please put a call in again and request another visit. Itching and scratching like this (and I know it's nearly impossible not to!) can cause the spread of infection or actually cause an infection.

Will you put a call in and let us know an update?


March 22, 2011 - 11:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.